May
17
23:01
Allergology

Allergies to antibiotics

allergy to antibiotics

are allergic to antibiotics photos allergy to antibiotics - rather common disease of allergic nature, which can occur in people of all ages.It is because of antibiotics the patient can not only bid farewell to the disease, but also to get a considerable number of other equally unpleasant side effects.

allergy to antibiotics - it is a pressing problem faced by a large enough number of people.Any manufactured drug is intended to alleviate the condition of the patient receiving it, but some drugs in addition to the lack of therapeutic effect, causing further suffering.Leading among these drugs take penicillin.

allergy to antibiotics once never arises, since the receiving allergenic drugs should take some time, sometimes up to several days.And the main clinical symptoms appear only after repeated contact with allergenic substances.That is why in order to avoid an allergic reaction to antibiotics, the drug should be selected strictly individually under the direct supervision of the attending physician.

allergy after antibiotics is growing rapidly and is due to a reaction of the immune defense of the person to get into the body of protein constituents of antibiotics.The only reasons for the development of this type of allergy today is not established.The risk of hypersensitivity to antibiotics increases the following factors: genetic predisposition, the presence of concomitant allergic diseases (hay fever, food allergies, etc.) And some pathologies (cytomegalovirus, lymphocytic leukemia, gout, mononucleosis, HIV).

allergy to antibiotics - a very serious condition of the body, which is able to cause a huge number of side effects, sometimes even death.Based on this, I want to emphasize that without consulting a doctor, appoint a self taking any medicines it is impossible.

allergy to antibiotics - symptoms

allergy to antibiotics in children is usually limited to local symptoms, while in adults joins common symptoms that affect the entire body.The main and local (skin) symptoms and allergy to antibiotics:

• Photosensitivity.On exposed to direct sunlight exposed skin appears itchy skin redness can occur bullae filled with clear content or vesicles

• Skin rash.Elements of the rash is usually different shapes and sizes, can be arranged as delineated areas (face, back, abdomen, arms) and spread throughout the body

• Hives.The disease is characterized by the appearance on the covers of the skin reddish spots, sometimes merging into one large.These cutaneous manifestations are higher than the surrounding skin temperature and unbearably itchy

• Angioedema.It is a serious condition in which swells one or another part of the body of the patient (the most dangerous swelling of the throat, which often leads to asphyxia and death, respectively), there is redness, itching, a feeling of fullness

• Stevens-Johnson syndrome.This pathology is characterized by high fever, inflammatory changes in the mucous membranes and skin rashes

• Lyell's syndrome.The disease is extremely rare and is characterized by the formation on the skin filled with fluid large bubbles.Once these bubbles burst, starring a huge dying skin exposed wound surface to facilitate the accession of infectious complications

• Drug fever.This condition is an allergic reaction to the reception of antibacterial drugs, which usually manifests itself only an increase in temperature is observed after the discontinuation of the drug, and in the course of his administration.Drug fever usually goes away after two or three days after the cancellation of provoking drug

• Syvorotochnopodobny syndrome.For this condition characterized by skin rashes, swollen lymph nodes, fever and joint pain

• Anaphylaxis.This condition occurs almost immediately (30 minutes) after taking the provoking drug and appears very sharp decrease in blood pressure, shortness of breath (due to laryngeal edema), redness and itching of the skin, heart failure and skin rash

In some cases, there are so-called "pseudo-allergyantibiotics ", which does not develop because of the allergen, and because of its excess of exposure.This phenomenon is often observed in the case, if the patient is not doing the doctor's appointment, independently increased the dose currently taking medication.In such a case only by means of an allergic reaction to the drug, the body can give the patient to understand that the amount of drug received significantly overestimated.The main symptoms pseudoallergy: headache, high blood pressure, indigestion and dizziness

allergy to antibiotics - treatment

allergy after taking antibiotics always requires accurate diagnostic confirmation, which used classical methods of diagnosis of allergies: blood test for detection of IgE and skinallergoproby.

Treatment of this type of allergy is the abolition of the received product and its replacement by another drug group.To facilitate the removal and subsequent skin symptoms shown receiving antihistamines (Citrine, Laura, loratadine, and so on.) In the form of ointments and tablets.

for provoking elimination of the antibiotic from the body successfully used chelators such as: Activated Carbon, Enterosgel, Polysorb and others. In the case of a patient more pronounced changes, the patient is prescribed hormones (prednisolone and / or its derivatives).

service physician recruitment is relevant only for the citizens of the Russian Federation

Related Posts